Journal of Mathematical Sciences

, Volume 114, Issue 6, pp 1854–1856

The Rational Krylov Algorithm for Nonlinear Matrix Eigenvalue Problems


DOI: 10.1023/A:1022414805217

Cite this article as:
Ruhe, A. Journal of Mathematical Sciences (2003) 114: 1854. doi:10.1023/A:1022414805217


It is shown how the rational Krylov algorithm can be applied to a matrix eigenvalue problem that is nonlinear in the eigenvalue parameter. Bibliography: 6 titles.

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • A. Ruhe
    • 1
  1. 1.Department of Mathematics, Chalmers Institute of Technology and theUniversity of GöteborgGöteborgSweden

Personalised recommendations